# SDR CA150730017

- Difficulty date: July 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,279 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X675X10
- Condition: Out Of Balance
- Location: Nlg
- Part time: 67 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, AFTER ROTATION A STRONG VIBRATION WAS FELT.  THE VIBRATION CEASED AS THE LANDING GEAR FINISHED RETRACTING AND THE WHEEL SPIN UP HAD STOPPED. SUSPECTED WHEEL OUT OF BALANCE CONDITION.  ACFT COMPLETED A CIRCUIT AND LANDED WITH NO INCIDENT. UPON DISASSEMBLY, IT WAS FOUND THAT THE INTERNAL RUBBER WEIGHT THAT THE FACTOR GLUES TO THE INSIDE OF NEW TIRES TO BALANCE THEM HAD BECOME DETACHED. THIS RESULTED IN THE WEIGHT MOVING THROUGHOUT THE TIRE.  ITS ASSUMED THAT WHEN IN LINED UP WITH ANOTHER WEIGHT OR HEAVY SPOT ON THE TIRE, THE HEAVY VIBRATION OCCURRED. THE TIRE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
